Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v51.i6-7.150
pages 83-91

Electromagnetic Wave Scattering by the System of Randomly Oriented Clusters of Spherical Particles

Victor P. Tishkovets
Institute of Radioastronomy of NASU, 4 Chervonopraporna St., Kharkov 61002. Ukraine
Pavel Litvinov
Institute of Radio Astronomy of NASU, 4 Chervonopraporna St., Kharkiv, 61002, Ukraine

RÉSUMÉ

The problem of electromagnetic scattering by a rarefied system of randomly oriented clusters of spherical particles is investigated. The scattering by the individual clusters is exactly calculated, whereas the multiple scattering in the medium is considered using approximation methods. The coherent component of the scattered radiation is found as an interference of the wave, doubly scattered between the individual scatterers of the different clusters. Examples of the calculation of the backscattering amplification phenomenon are presented.


Articles with similar content:

The spatial polarization distribution over the dome of the sky for abnormal irradiance of the atmosphere
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
S. V. Korkin, Vladimir P. Budak
Resonant Absorption of Electromagnetic Radiation in Matrix Disperse Systems with Metallic Inclusions
Telecommunications and Radio Engineering, Vol.51, 1997, issue 2-3
A. Ya. Blank, O. A. Panchenko, L. G. Grechko, A. A. Pinchuk
DETERMINATION OF LAYERED STRUCTURE PARAMETERS BY A SCATTERING MATRIX RECOVERED FROM KNOWN REFLECTION COEFFICIENTS
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 1
Z. T. Nazarchuk, A. T. Synyavskyy
Algorithm of Adaptation of Radio Wave Propagation Model to Measurement Results for a Limited Number of Points
Telecommunications and Radio Engineering, Vol.62, 2004, issue 1-6
A. N. Krenev, M. Yu. Zakharov
FINITE ELEMENT FREQUENCY-DOMAIN DIFFUSION APPROXIMATION OF TRANSIENT RADIATIVE TRANSPORT IN PLANAR GRADED INDEX MEDIA
Heat Transfer Research, Vol.43, 2012, issue 8
Lijun Liu, Xiaoyan Liu